Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Global knotting in equilateral random polygons
Autore:
Diao, Y; Nardo, JC; Sun, Y;
Indirizzi:
Univ N Carolina, Dept Math, Charlotte, NC 28223 USA Univ N Carolina Charlotte NC USA 28223 Dept Math, Charlotte, NC 28223 USA Oglethorpe Univ, Div Math & Comp Sci, Atlanta, GA 30319 USA Oglethorpe Univ Atlanta GA USA 30319 th & Comp Sci, Atlanta, GA 30319 USA
Titolo Testata:
JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS
fascicolo: 4, volume: 10, anno: 2001,
pagine: 597 - 607
SICI:
0218-2165(200106)10:4<597:GKIERP>2.0.ZU;2-U
Fonte:
ISI
Lingua:
ENG
Soggetto:
KNOTS; WALKS;
Keywords:
random walks; random polygons; random knotting; equilateral random walks; equilateral random polygons; Frisch-Wasserman-Delbruck conjecture;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
19
Recensione:
Indirizzi per estratti:
Indirizzo: Diao, Y Univ N Carolina, Dept Math, Charlotte, NC 28223 USA Univ N Carolina Charlotte NC USA 28223 h, Charlotte, NC 28223 USA
Citazione:
Y. Diao et al., "Global knotting in equilateral random polygons", J KNOT TH R, 10(4), 2001, pp. 597-607

Abstract

In this paper, we study the knotting probability of equilateral random polygons. It is known that such objects are locally knotted with probability arbitrarily close to one provided the length is sufficiently large ([4]) FOPGaussian random polygons, it has been shown that the probability of globalknottedness also tends to one as the length of the polygon tends to infinity [8]. In this paper, we prove that global knotting also occurs in equilateral random polygons with a probability approaching one as the length of the polygons goes to infinity.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/08/20 alle ore 13:13:23